# SDR USAA200612001

- Difficulty date: December 2, 2006
- Submitted: December 4, 2006
- Operation: Air carrier
- Aircraft: N445US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24863
- Aircraft time: 44,153 hours, 31,124 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 727d S23l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 1.75 INCH LONG CRACK FOUND AT STA 727D, BELOW S-23L.  REMOVED DAMAGE, INSTALLED A DOUBLER, TRIPLER AND ASSOCIATED REPAIR PARTS PER TR 53-60-03A AND SRM 53-00-01 REPAIR 31.
